| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Particulates (1451); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that the during surgery it was observed that the cartridge was in different color (pink).When it was tried to inject viscoelastic with this pink color, in the end the lens could not come out.An unexpected material in the eye was also observed.There was a patient contact.The surgery was completed with a company iol on the same day.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).